I have been on progesterone only birth control pills for a few month and I got my period yesterday. Due to scheduling issues, I decided to get a depo shot instead of taking the pills since I was having problems taking them at the same time everyday. I have 5 more days of birth control pills, am currently on my period and got my depo shot today. If I finish my birth control pack, am I safe from pregnancy or do I need to use other modes of protection for the next week until the depo shot sets in?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 27 Jul 2016 • 0 answers
Posted 31 Jul 2016 • 1 answer
Posted 5 Aug 2016 • 2 answers